American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Graham Cox, Christopher K. R. T. Jones, Yuri Latushkin and Alim Sukhtayev. The Morse and Maslov indices for multidimensional Schr\"odinger operators with matrix-valued potentials. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Injo Hur, Matt McBride and Christian Remling. The Marchenko representation of reflectionless Jacobi and Schr\"odinger operators. Trans. Amer. Math. Soc. 368 (2016) 1251-1270.
Abstract, references, and article information   
View Article: PDF

[3] Milivoje Lukic and Darren C. Ong. Wigner-von Neumann type perturbations of periodic Schr\"odinger operators. Trans. Amer. Math. Soc. 367 (2015) 707-724. MR 3271274.
Abstract, references, and article information   
View Article: PDF

[4] Guangsheng Wei and Hong-Kun Xu. Inverse spectral problem with partial information given on the potential and norming constants. Trans. Amer. Math. Soc. 364 (2012) 3265-3288.
Abstract, references, and article information   
View Article: PDF

[5] Evgeny Korotyaev. Conformal spectral theory for the monodromy matrix. Trans. Amer. Math. Soc. 362 (2010) 3435-3462. MR 2601596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Fedotov and Frédéric Klopp. On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit. Trans. Amer. Math. Soc. 357 (2005) 4481-4516. MR 2156718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Miklós Horváth. On the inverse spectral theory of Schrödinger and Dirac operators. Trans. Amer. Math. Soc. 353 (2001) 4155-4171. MR 1837225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dirk Buschmann and Günter Stolz. Two-parameter spectral averaging and localization for non-monotonic random Schrödinger operators. Trans. Amer. Math. Soc. 353 (2001) 635-653. MR 1804511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fritz Gesztesy and Barry Simon. Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum. Trans. Amer. Math. Soc. 352 (2000) 2765 - 2787. MR 1694291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alexander Kiselev. Absolutely continuous spectrum of perturbed Stark operators. Trans. Amer. Math. Soc. 352 (2000) 243-256. MR 1650105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christian Remling. Embedded singular continuous spectrum for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 351 (1999) 2479-2497. MR 1665336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. L. Vaninsky. A convexity theorem in the scattering theory for the Dirac operator. Trans. Amer. Math. Soc. 350 (1998) 1895-1911. MR 1467476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. Gesztesy and B. Simon. A short proof of Zheludev's theorem . Trans. Amer. Math. Soc. 335 (1993) 329-340. MR 1096260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia